Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46765
Title: On a nonlinear quadratic integral equation of Urysohn-Stieltjes type and its applications
Authors: Bana, Józef
Rodriquez, Juan Ramon
Sadarangani, Kishin 
UNESCO Clasification: 11 Lógica
Keywords: CopulaDarbo condition
Function of bounded variation
Measure of noncompactnes
Stieltjes integral
Urysohn-Stieltjes integral equation
Issue Date: 2001
Journal: Nonlinear Analysis, Theory, Methods and Applications 
Conference: 3rd World Congress of Nonlinear Analysts 
Abstract: In this paper we study the solvability of the quadratic integral equation of Urysohn-Stieltjes type. Equation of such a type generalizes numerous functional and integral equations considered in nonlinear analysis. The main tool used in the investigation is the technique of measures of noncompactness. We will discuss some connections of the integral equation considered here with the traffic, biology and probability theory.
URI: http://hdl.handle.net/10553/46765
ISSN: 0362-546X
DOI: 10.1016/S0362-546X(01)00256-5
Source: Nonlinear Analysis, Theory, Methods and Applications [ISSN 0362-546X], v. 47 (2), p. 1175-1186
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

5
checked on Aug 1, 2021

WEB OF SCIENCETM
Citations

5
checked on Aug 1, 2021

Page view(s)

44
checked on Aug 1, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.